# SDR DALA2024042904770

- Difficulty date: April 26, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N425DX
- Make and model: Airbus A330-941
- Aircraft serial: 2037
- Aircraft time: 2,197 hours, 262 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: L3 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3425 L3 DOOR ACTUATOR EMERGENCY RESERVOIR LOW. CORRECTIVE ACTION: SERVICED PER A330 AMM 52-15. (5326850)
